Home Forums Software ELAN Ñ gets added when using shortcut

Ñ gets added when using shortcut

This topic contains 1 reply, has 2 voices, and was last updated by  Han 1 week, 1 day ago.

Viewing 2 posts - 1 through 2 (of 2 total)
Author Posts
Author Posts
July 11, 2019 at 20:48 #13061

laurenlo

Every time I click option n to add a new annotation, the ˜ is added to whatever I start typing because that’s the same way Macs are programmed to add an accent. I was wondering if there’s a way to avoid this because it means you have to delete it every time you start typing and it is a hassle. Thank you!

July 12, 2019 at 21:00 #13065

Han

The few keyboard shortcuts consisting of Alt+Letter that are still there, will be removed in a future version. Until then, please use Edit->Preferences->Edit Shortcuts… to change this shortcut.

-Han

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.